MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3430C150TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Multiple Organ Dysfunction Syndrome (3261)
Date of Event 04/13/2017
Type of Reportable Event Death
Event or Problem Description
A valiant stent graft system was implanted in a patient for the emergent endovascular treatment of a type b dissection extended from the left subclavian artery distally to the iliac artery.It was reported that the patient presented with a type b dissection that was creating malperfusion to the renal arteries, visceral arteries, and lower extremities.Upon arrival to the emergency room the patient coded.The final angiogram revealed that the valiant stent graft was successfully implanted.When the patient was being moved from the operating table to bed the patient coded again and expired.The physician stated that the cause of the death was related to the patient¿s malperfusion of all the renal arteries and visceral arteries.It was noted that, post implant, the anatomy looked great and there was blood flow to the renal and visceral arteries.The physician stated that the stent graft was not the cause, that the patient had symptoms for a week, and that he believed the malperfusion over an extended time was probably the cause of the event.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6553108
Report Number2953200-2017-00754
Device Sequence Number13605376
Product Code MIH
UDI-Device Identifier00643169400146
UDI-Public00643169400146
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2018
Device Model NumberVAMF3430C150TU
Device Catalogue NumberVAMF3430C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by Manufacturer04/13/2017
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age45 YR